MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH 2-0 POLYPROPYLENE SUTURE; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number PLY-G02-020-APL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of suture break.
 
Event or Problem Description
It was reported to boston scientific that a suture cinch was used in an esd procedure (b)(6) 2025.During the procedure, the esophageal stent was placed in the esophagus successfully.Multiple bites were taken with overstitch nxt and the t-tag was dropped so cinching could be completed with the suturing cinch.The technician loaded the suture through the suture cinch and the cinch was passed down the scope, over the suture.The technician extended the cinch out until the rings on the catheter were visible and applied minimal pressure to the suture.The technician was not able to deploy the cinch.It did not cut the suture and deploy no matter how hard they squeezed.Finally, they "snapped" the cinch and we used the appropriate bailout technique where the cinch's handle is snapped and they manually pull on the wire with a coker or instrument.This did not work either even with considerable pulling on the wire.Finally, the suture ended up giving way and the cinch pulled back into the scope and we were able to remove the scope from the patient.Upon examination, the peek plug was still attached to the end of the cinch and would not detach.The physician opted to not resuture, but rather just leave the esophageal stent in place and not anchor it with suture.The physician scoped back into the esophagus and no trauma was noted or bleeding.No patient complications were reported as a result of the event.The procedure was completed without the use of sutures.

Brand Name
OVERSTITCH 2-0 POLYPROPYLENE SUTURE
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome
IT  
Manufacturer Contact
arlene acevedo guierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21573337
Report Number3005099803-2025-00930
Device Sequence Number15641336
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public10811955020732
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown